# SDR SIMA2134

- Difficulty date: July 31, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N392AE
- Make and model: Saab 340B
- Aircraft serial: 340B392
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE85
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3784 - FLIGHT ATTENDANT EMERGENCY LIGHT ARMED INDICATOR LIGHT IS INOPERATIVE.  MAINTENANCE REPLACED BULBS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
